Encryption Decryption Algorithm Using Solutions of Pell Equation

J. Kannan1, Manju Somanath2, M. Mahalakshmi1 and K. Raja2


1Department of Mathematics, Ayya Nadar Janaki Ammal College (Autonomous, Affiliated to Madurai Kamaraj University, Madurai), Sivakasi, Tamil Nadu, India.
2Department of Mathematics, National College (Autonomous, Affiliated to Bharathidasan University, Trichy), Trichy, Tamil Nadu, India.

Abstract: Cryptography is a concept of protecting information and conversations which are transmitted through a public source, so that the intended persons only read and process it. There are several encryption and decryption algorithm which involves mathematical concepts to provide more security to the text which has to be shared through a medium. In this paper, the algorithm is written on the basis of the Pell equation $x^2-3y^2=1$ whose solutions are given by the recurrence relations from which the matrix $Q^{3*}$ is defined. The central theme is to convert the taken message into a matrix of even size which is later divided into blocks.
Keywords: Pell equation, Encryption-decryption algorithm, $Q^{3*}$ matrix, Cryptography.


Cite this article as: J. Kannan, Manju Somanath, M. Mahalakshmi and K. Raja, Encryption Decryption Algorithm Using Solutions of Pell Equation, Int. J. Math. And Appl., vol. 10, no. 1, 2022, pp. 1-8.

References
  1. A. Tekcan, Continued fractions expansion of $\sqrt{D}$ and Pell equation $x^2-Dy^2= 1$, Mathematica Moravica, 15(2)(2011), 19-27.
  2. C. J. R. Berges, A history of the Fibonacci $Q-matrix$ and a higher-dimensional problem, Fibonacci Quart, 19(3)(1981), 250-257.
  3. H. W. Gould, A history of the Fibonacci Q-matrix and a higher-dimensional problem, Fibonacci Quart, 19(3)(1981), 250-257.
  4. Manju Somanath, K. Raja, J. Kannan and M. Mahalakshmi, On A Class of Solutions for A Quadratic Diophantine Equation, Advances and Applications in Mathematical Sciences, 19(11)(2020), 1097-1103.
  5. Manju Somanath, K. Raja, J. Kannan and B. Jeyashree, Non Trivial Integral Solutions of Ternary Quadratic Diophantine Equation, Advances and Applications in Mathematical Sciences, 19(11)(2020), 1105-1112.
  6. Manju Somanath and J. Kannan, On a Class of Solutions for a Diophantine Equation of Second Degree, International Journal of Pure and Applied Mathematics, 117(2)(2017), 55-62.
  7. Manju Somanath and J. Kannan, Congruum Problem, International Journal of Pure and Applied Mathematical Sciences, 9(2)(2016), 123-131.
  8. Manju Somanath, J. Kannan and K. Raja, Congruum Problem, International Journal of Pure and Applied Mathematical Sciences, 9(2)(2016), 123-131.
  9. Manju Somanath and J. Kannan, Lattice Points of an Infinite Cone $x^2+y^2=(\alpha^{2n}+\beta^{2n} ) z^2$, International Journal of Mathematical Trends and Technology, 38(2)(2016), 95-98.
  10. N. Tas, S. U├žar, N. Y. Ozgur, and O. O. Kaymak, A new coding/decoding algorithm using Fibonacci numbers, Discrete Mathematics, Algorithms and Applications, 10(2)(2018), 1850028.
  11. U. C. A. R. S.Sumeyra, T. A. S. Nihal and N. Y. Ozgur, A new application to coding theory via Fibonacci and Lucas numbers, Mathematical Sciences and Applications E-Notes, 7(1)(2019), 62-70.
  12. W. Trappe and L. C. Washington, Introduction to Cryptography, Prentice Hall, (2006).

Back